MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0830-CS
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was inadvertently deployed in the external carotid, requiring an unplanned additional stent placement.The patient presented as asymptomatic.An enroute transcarotid stent system was selected for use for a right transcarotid revascularization (tcar) procedure.During the initial contrast run, the external carotid artery (eca) appeared occluded, as no flow was observed to any of its branches.The physician proceeded to cross the lesion, and the guidewire followed what appeared to be the normal curvature.Upon stent deployment and subsequent imaging, it was revealed that the stent had been inadvertently placed in the eca.The physician then successfully navigated through the stent into the internal carotid artery (ica), ballooned open the initial stent, and deployed an additional stent into the ica.Imaging confirmed that all structures remained intact, and the procedure was completed without complications.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23336228
Report Number2124215-2025-72655
Device Sequence Number9470505
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)270131(10)18281050
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number0018281050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/20/2025
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient RaceWhite